The Annals of Mathematical Statistics

A Multivariate Central Limit Theorem for Random Linear Vector Forms

F. Eicker

Full-text: Open access

Abstract

In [2] a central limit theorem [CLT] for sequences of univariate random linear forms was proved. That result is extended in this note to a multivariate CLT for $q$-dimensional linear forms of constant $q$-vectors with real-valued random weight coefficients. Some applications are indicated in Section 3.

Article information

Source
Ann. Math. Statist., Volume 37, Number 6 (1966), 1825-1828.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699175

Digital Object Identifier
doi:10.1214/aoms/1177699175

Mathematical Reviews number (MathSciNet)
MR202175

Zentralblatt MATH identifier
0168.16903

JSTOR
links.jstor.org

Citation

Eicker, F. A Multivariate Central Limit Theorem for Random Linear Vector Forms. Ann. Math. Statist. 37 (1966), no. 6, 1825--1828. doi:10.1214/aoms/1177699175. https://projecteuclid.org/euclid.aoms/1177699175


Export citation